Addiction Survivors

Notices

Reply
Unread 06-13-2016, 08:31 PM   #1
Colinsplace66
Junior Member
 
Posts: 1
Default anxiety and sexual side effects

I am new here but not to pwrsription drugs. After an addiction to pain killers after an accident 4 years ago and losing everything because of it including my wife, kids, job, house all my money and even my dog and finally found some help in the form of bup. I've been on it for a year and managed to peice together some of my life. The one thing I can't fix is on this medication I have completely lost my libido. I have absolutely not interest at all. I also am experiencing some loss is size of my genitalia. This is weird because I've always been pretty well off I'm the category. I'm on 8mg a day and I'm also having severe anxiety on it and don't know what to do? Is any other men out there experiencing this?
Colinsplace66 is offline   Reply With Quote
Unread 06-13-2016, 08:56 PM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi Colinsplace66, welcome. How long have you been taking 8mg? Some people find that feeling anxious, lethargic, depressed can be a signal that it's time to lower their dose. You might want to talk with your doctor and see if you can give maybe a 2mg reduction a try - with the caveat that if it doesn't help, go back up to 8mg - to see if it helps. But it can take a few days to notice any difference because of the long half life.

Opioids, in general, can lessen the libido in some people and do the opposite for others. Opioids can also have the side effect of decreased testosterone levels in some men.

This thread has some people talking about it:
http://www.addictionsurvivors.org/vb...ad.php?t=23164

Hope that helps and maybe some men will chime in soon.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 07:16 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors